| Catalog Number |
367363 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set, blood sample leakage was seen with one device.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1.Medical device type: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.A total of 30 retained samples were subjected to functional tests, using 10 samples per needle to assess the functionality of the device.All samples passed testing, with no evidence of damage to the device or leakage.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: leakage.Based on a review of batch records and investigation results, no root cause from manufacturing was identified as a contributor.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description